Skip to Main content Skip to Navigation

hal-00407366v1  Journal articles
Jean-Claude BermondEric DarrotOlivier DelmasStéphane Pérennes. Hamilton Cycle Decomposition of the Butterfly Network
Parallel Processing Letters, World Scientific Publishing, 1998, 8 (3), pp.371-385. ⟨10.1142/S0129626498000389⟩
hal-00259599v1  Journal articles
Pierre RosenstiehlJean-Claude Bermond. Pancyclisme du carré du graphe aux arêtes d'un graphe
Cahier du C.E.R.O., 1973, 15 (3), pp.285-286
lirmm-00736478v1  Journal articles
Jean-Claude BermondCharles J. ColbournLucia GionfriddoGaetano QuattrocchiIgnasi Sau Valls. Drop Cost and Wavelength Optimal Two-Period Grooming with Ratio 4
SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2010, 24 (2), pp.400-419. ⟨10.1137/080744190⟩